# SDR DL767990986

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 40,030 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

IN DESCENT RT ENGINE FAILED, OIL PRESS WENT TO ZERO.  REPLACED ENGINE.
